Pacific Journal of Mathematics

Lattices of lower semi-continuous functions and associated topological spaces.

Louis D. Nel

Article information

Source
Pacific J. Math., Volume 40, Number 3 (1972), 667-673.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968565

Mathematical Reviews number (MathSciNet)
MR0309054

Zentralblatt MATH identifier
0231.46046

Subjects
Primary: 54C40: Algebraic properties of function spaces [See also 46J10]
Secondary: 06A20

Citation

Nel, Louis D. Lattices of lower semi-continuous functions and associated topological spaces. Pacific J. Math. 40 (1972), no. 3, 667--673. https://projecteuclid.org/euclid.pjm/1102968565


Export citation

References

  • [1] Garret Birkhoff, Lattice Theory, Amer. Math. Soc, Colloquium Publications 25, Pro- vidence, 1967.
  • [2] T. Blanksma, Lattice characterizationsof topologies and compactifications, Doctoral dissertation, Rijks universiteit te Utrecht, 1968.
  • [3] W. J. Thron, Lattice-equivalence of topological spaces, Duke Math. J., 29 (1962), 671-679.